advertisement
Question
Posted by: MD | 2003/12/10

Bleeding

Dear Doc,
Please I need help urgently. On Saturday and Sunday i went out,never took the pill for those two days (I was on the white ones), anyway on Monday evening I took two pills (the white ones), I took Sunday's and Monday's didn't take Saturday's, and continued as per normal, but I started bleeding late Monday evening, nothing too heavy, but since last night the bleeding is kinda a heavy flow. Now I know i am not suppose to skip for two days, but it was beyond my control. I actually don't know what to do now, should I just continue with the white one tonight, or should i start somewhere else, maybe red or something. Also just for interest sake, I had my normal period two weeks ago. Please help!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should continue with the pill that you are supposed to be taking in the packet. Your cycle will be disrupted because of the missed pills though. You will also need to use extra precautions for the next two weeks.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement